Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

July 26, 2021City of Radford, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 26, 2021, 4:13 PM EDT for City of Radford, Virginia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2021, 4:13 PM EDT (20:13 UTC)
Expired
Jul 26, 2021, 5:00 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA

County City of Radford, VA

The radar

The Roanoke radar (KFCX), 32 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:24 PM EDTTSTM WND DMG1 Sw Radford, VAREPORT OF MULTIPLE TREES AS WELL AS POWER LINES DOWN IN THE RADFORD AREA. TIME AND LOCATION ESTIMATED BY RADAR.
Jul 26, 4:48 PM EDTTSTM WND DMG1 Nw Radford, VATHUNDERSTORM WINDS BLEW DOWN MULTIPLE TREES IN THE TOWN OF FAIRLAWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

262 
WWUS81 KRNK 262013
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
413 PM EDT Mon Jul 26 2021

VAZ013-014-262100-
Pulaski-Montgomery-
413 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT 
NORTHEASTERN PULASKI AND SOUTHWESTERN MONTGOMERY COUNTIES AND THE
CITY OF RADFORD...

At 413 PM EDT, a strong thunderstorm was located over Radford, moving
southeast at 5 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Radford...
Dublin...
Claytor Dam...
Claytor Lake State Park...
Graysontown...
Childress...
and Fairlawn.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3712 8069 3718 8065 3711 8044 3701 8062
TIME...MOT...LOC 2013Z 292DEG 5KT 3714 8059 

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 1:58 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 26, 1:58 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
158 PM EDT Mon Jul 26 2021

.SYNOPSIS...
Showers and thunderstorms will become more widespread into
tonight as a cold front passes through the region. This front
will stall over the Southeast on Tuesday, and by Wednesday the
entire area will be rain-free. Another frontal passage is likely
for the end of the work week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 158 PM EDT Monday...

Numerous showers and thunderstorms expected this afternoon into
tonight, some drier air will push in from the north on Tuesday.

A cold front will drop south across the region this afternoon
into Tuesday. Scattered showers and thunderstorms will develop
ahead and along the frontal boundary. The airmass is unstable
with CAPEs at 2000 to 4000 j/kg. The deep layer shear is weak
around 20 kts. The PWATS have climb to 1.5 to 2 inches. Some of
the storms this afternoon will be severe with gusty winds and
heavy downpours. Convection will diminish with the loss of solar
heating tonight. Areas of fog and low clouds will develop
overnight especially where it rains. Isolated to scattered
showers will continue Tuesday as the front drops slowly south
across southern portions of the forecast area.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 119 PM EDT Monday...

Drier and warmer weather is expected for Tuesday night through
Thursday, but a cold front should approach on Thursday night.

Showers and thunderstorms may depart the North Carolina Piedmont to
start Tuesday night, but drier air will arrive from the northwest. A
large upper level ridge will sit over the central Plains throughout
this week, while upper level troughing will persist across eastern
Canada and continue to influence the Mid Atlantic. With a stalled
frontal boundary over South Carolina and weak high pressure entering
the Appalachian Mountains during Tuesday night into Wednesday,
confidence has risen that the weather will turn dry through
Thursday. Less cloud cover and downslope flow east of the Blue Ridge
could bring highs into the mid 90s for Wednesday and Thursday, and
most of the mountains should reach the 80s.

Because of the persistent troughing across eastern Canada, another
cold front will emerge on Thursday over the Great Lakes and reach
West Virginia toward Thursday night. The GFS and the NAM models
remain a few hours faster than the Canadian and the ECMWF models
with the timing of this approaching cold front. Nevertheless, shower
and thunderstorm chances will increase, especially over southeast
West Virginia. If the storms can tap into the instability from the
heat and increasing lift ahead of the frontal boundary, there could
be a risk of strong winds and locally heavy rainfall.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 119 PM EDT Monday...

A cold front will cross overhead on Friday before high pressure
enters by Saturday, but another cold front may approach late Sunday.

With a cold front passing over Virginia on Friday and reaching North
Carolina toward Friday night, confidence has risen on the chances of
showers and thunderstorms during this time period. Any strong storms
may produce strong winds and locally heavy rainfall. The front
should eventually reach South Carolina on Saturday before stalling
as the boundary becomes more parallel with the upper level flow.
Another area of weak high pressure should enter the Mid Atlantic by
Saturday, but the persistent troughing over eastern Canada may allow
another cold front to venture eastward from the Ohio River Valley by
late Sunday to promote more afternoon showers and thunderstorms.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 100 PM EDT Monday...

A cold front will drop south across the region this afternoon
into Tuesday. Scattered to numerous MVFR convection will develop
ahead and along the frontal boundary. KROA,KDAN and KLYH will
have the highest chances for TSRA this afternoon and evening as
the front sags south. Expecting very heavy rainfall with this
activity. Southwest to west winds will prevail through most of
the period. Winds will be erratic with thunderstorms. Winds
will become light and variable tonight into Tuesday. Patches of
low clouds and fog are expected overnight. Morning low clouds
and fog will lift by late morning return most areas to VFR
conditions Tuesday. Isolated MVFR convection in possible in the
south Tuesday.

Moderate confidence in ceilings,visibilities and winds during
the taf period.

Extended Aviation Discussion...

The front will stall to our south Tuesday afternoon into
Wednesday, but may bring some SHRA/TSRA to mainly DAN. VFR
appears more likely toward BLF and LWB, with LYH/ROA/BCB seeing
a possibility for scattered showers and storms, but in general
will see prevailing VFR. Wednesday looks dry with prevailing VFR
everywhere.

Another cold front should arrive by late Thursday into Friday
with an increased chance for showers and thunderstorms once
again. Given northwest flow aloft across the region thanks to a
building 599 dm ridge in the central/south central U.S.,
disturbances may bring unexpected convection to the area at
times throughout the week. Will need to keep an eye on the upper
midwest/Ohio Valley area. Unsettled weather will return Sunday
with showers and thunderstorms especially in the south and west.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...KK/SH
NEAR TERM...KK
SHORT TERM...PW
LONG TERM...PW
AVIATION...KK/SH
Hazardous weather outlook, Jul 26, 2:01 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
201 PM EDT Mon Jul 26 2021

NCZ001>003-018>020-VAZ007-009>020-022>024-WVZ042>044-507-508-271815-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland-
Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
201 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia, west central Virginia
and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected for this afternoon and
tonight. Localized flooding and damaging winds are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ004>006-VAZ032>035-043>047-058-059-271815-
Stokes-Rockingham-Caswell-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
201 PM EDT Mon Jul 26 2021

...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia, southwest Virginia and
west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms are expected on Tuesday.
Localized flooding and damaging winds are possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PW

In the hours before

Local storm report, Jul 26, 3:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     2 SE ROCKY MOUNT        36.98N 79.85W
07/26/2021                   FRANKLIN           VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW DOWN ONE TREE ALONG
            THE 100 BLOCK OF POWER DAM ROAD.

&&

PW
Special weather statement, Jul 26, 3:54 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
354 PM EDT Mon Jul 26 2021

VAZ024-035-262045-
Amherst-Rockbridge-
354 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL ROCKBRIDGE AND NORTHWESTERN AMHERST COUNTIES...THE CITY OF
BUENA VISTA AND THE CITY OF LEXINGTON...

At 354 PM EDT, a strong thunderstorm was located near Rockbridge
Baths, moving southeast at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lexington...
Buena Vista...
Glasgow...
Collierstown...
Rockbridge Baths...
Natural Bridge...
and Oronoco.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3769 7923 3763 7942 3762 7944 3761 7945
      3758 7954 3784 7962 3786 7961 3787 7963
      3789 7964 3796 7947
TIME...MOT...LOC 1954Z 335DEG 10KT 3788 7953

RAB
Local storm report, Jul 26, 3:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND DMG     3 N SAGO                36.93N 79.64W
07/26/2021                   FRANKLIN           VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW DOWN ONE TREE ON THE
            16000 BLOCK OF SNOW CREEK ROAD.

&&

PW
Special weather statement, Jul 26, 4:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
400 PM EDT Mon Jul 26 2021

VAZ046-059-262100-
Charlotte-Appomattox-
400 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN APPOMATTOX AND
NORTHERN CHARLOTTE COUNTIES...

At 359 PM EDT, a cluster of strong thunderstorm were located over
Evergreen, or near Appomattox, moving southeast at 10 mph.

Locations impacted include...
Appomattox...
Charlotte Court House...
Phenix...
Red House...
Pamplin City...
Madisonville...
and Abilene.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3702 7877 3719 7883 3720 7882 3721 7884
      3736 7889 3743 7869 3742 7866 3734 7860
      3732 7863 3727 7868 3720 7869 3719 7868
      3719 7864 3717 7864 3714 7859 3715 7855
      3713 7851 3709 7848 3708 7846 3707 7849
TIME...MOT...LOC 1959Z 334DEG 10KT 3729 7874

RAB
Local storm report, Jul 26, 4:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     1 SSE ROCKY MOUNT       36.98N 79.87W
07/26/2021                   FRANKLIN           VA   911 CALL CENTER

            THUNDERSTORM WINDS BLEW DOWN ONE TREE AT THE
            INTERSECTION OF TRIPLE CREEK ROAD AND
            TREETOP ROAD.

&&

PW
Special weather statement, Jul 26, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
413 PM EDT Mon Jul 26 2021

VAZ013-014-262100-
Pulaski-Montgomery-
413 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN PULASKI AND SOUTHWESTERN MONTGOMERY COUNTIES AND THE
CITY OF RADFORD...

At 413 PM EDT, a strong thunderstorm was located over Radford, moving
southeast at 5 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Radford...
Dublin...
Claytor Dam...
Claytor Lake State Park...
Graysontown...
Childress...
and Fairlawn.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3712 8069 3718 8065 3711 8044 3701 8062
TIME...MOT...LOC 2013Z 292DEG 5KT 3714 8059

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:01 PM EDTSpecial Weather StatementRNKBuckingham29 min
Jul 25, 9:06 PM EDTSpecial Weather StatementRNKFloyd24 min
Jul 26, 12:15 PM EDTSpecial Weather StatementRNKGiles30 min
Jul 26, 12:22 PM EDTSpecial Weather StatementRNKCity of Lynchburg23 min
Jul 26, 12:27 PM EDTSpecial Weather StatementRNKBotetourt33 min
Jul 26, 12:42 PM EDTSpecial Weather StatementRNKHenry, Patrick48 min
Jul 26, 1:02 PM EDTSpecial Weather StatementRNKBedford, City of Roanoke, City of Salem43 min
Jul 26, 1:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, City of Roanoke68 min
Jul 26, 1:38 PM EDTSpecial Weather StatementRNKFranklin37 min
Jul 26, 1:45 PM EDTSpecial Weather StatementRNKCraig, Roanoke, City of Roanoke, City of Salem30 min
Jul 26, 1:56 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania49 min
Jul 26, 2:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem39 min
Jul 26, 2:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem38 min
Jul 26, 2:10 PM EDTSpecial Weather StatementRNKPatrick50 min
Jul 26, 2:19 PM EDTSevere Thunderstorm WarningRNKPatrick41 min
Jul 26, 2:44 PM EDTSevere Thunderstorm WarningRNKFranklin, Pittsylvania61 min
Jul 26, 3:00 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington60 min
Jul 26, 3:10 PM EDTSpecial Weather StatementRNKCampbell50 min
Jul 26, 3:41 PM EDTAreal Flood AdvisoryRNKCampbell3 hr
Jul 26, 3:45 PM EDTSpecial Weather StatementRNKFranklin, City of Martinsville60 min
Jul 26, 3:49 PM EDTSevere Thunderstorm WarningRNKAmherst56 min
Jul 26, 3:54 PM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington51 min
Jul 26, 4:00 PM EDTSpecial Weather StatementRNKAppomattox60 min
Jul 26, 4:09 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville55 min
Jul 26, 4:19 PM EDTSevere Thunderstorm WarningRNKMontgomery, Pulaski, City of Radford56 min
Jul 26, 4:32 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell47 min
Jul 26, 4:34 PM EDTAreal Flood AdvisoryRNKRockbridge, City of Lexington3 hr
Jul 26, 4:36 PM EDTSpecial Weather StatementRNKFloyd54 min
Jul 26, 4:57 PM EDTSevere Thunderstorm WarningRNKBuckingham33 min
Jul 26, 5:01 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista, City of Lexington59 min
Jul 26, 5:10 PM EDTFlash Flood WarningRNKAppomattox, Campbell3 hr
Jul 26, 5:10 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski65 min
Jul 26, 5:44 PM EDTAreal Flood AdvisoryRNKRockbridge3 hr
Jul 26, 5:45 PM EDTSpecial Weather StatementRNKSmyth30 min
Jul 26, 5:50 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski55 min
Jul 26, 5:54 PM EDTSpecial Weather StatementRNKBland51 min
Jul 26, 6:18 PM EDTSpecial Weather StatementRNKWythe, City of Galax27 min
Jul 26, 6:33 PM EDTSpecial Weather StatementRNKBotetourt57 min
Jul 26, 6:37 PM EDTSpecial Weather StatementRNKPulaski, City of Radford53 min
Jul 26, 6:41 PM EDTSpecial Weather StatementRNKCraig34 min
Jul 26, 6:50 PM EDTSevere Thunderstorm WarningRNKBotetourt40 min
Jul 26, 7:02 PM EDTSpecial Weather StatementRNKCraig28 min
Jul 26, 7:12 PM EDTSpecial Weather StatementRNKCity of Galax63 min
Jul 26, 7:24 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke, City of Roanoke, City of Salem40 min
Jul 26, 7:28 PM EDTAreal Flood AdvisoryRNKBedford, Botetourt, Roanoke3 hr
Jul 26, 1:14 PM EDTSpecial Weather StatementRNKSurry, Wilkes31 min
Jul 26, 1:24 PM EDTSevere Thunderstorm WarningRNKAlleghany, Stokes, Surry, Watauga, Wilkes, Yadkin66 min
Jul 26, 2:34 PM EDTSpecial Weather StatementRNKYadkin41 min
Jul 26, 3:34 PM EDTSpecial Weather StatementRNKStokes56 min
Jul 26, 7:08 PM EDTSpecial Weather StatementRNKCaswell52 min
Jul 26, 11:47 AM EDTSpecial Weather StatementRNKSummers43 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.